Patient :I am about six weeks pregnant and get an upset stomach at night. I've tried to eat the brat diet during the day. I am well hydrated. Anything I can take or do to alleviate these symptoms. Could my pre natal vitamin be causing this.
Symptoms: Loose stools (little poops) urge to feel like I need to use restroom
Thanks for the query.
I understand your concern.
Multivitamin supplements sometimes may cause mild diarrhea, gastritis etc as side effects.
By taking tablets after food and by avoiding intake of excessive amounts of vitamins these symptoms can be decreased to some extent.
If symptoms increase in severity, better to consult your doctor once and try to change the tablet, which can decrease the symptoms sometimes.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.